Alert archive / Ohio / Wind Advisories in 2018

Wind Advisory 7, NWS Wilmington, OH

December 27, 201832 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Dec 27, 2018, 3:10 PM EST for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Dec 27, 2018, 6:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2018, 3:10 PM EST (20:10 UTC)
In effect from
Dec 27, 2018, 6:00 PM EST
Expired
Dec 28, 2018, 12:08 AM EST
In force
6 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

713 
WWUS71 KILN 272010
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
310 PM EST Thu Dec 27 2018

INZ050-058-059-OHZ026-034-035-042>046-051>053-060-061-280415-
/O.NEW.KILN.WI.Y.0007.181227T2300Z-181228T0700Z/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, Eaton, 
Camden, Dayton, and Kettering
310 PM EST Thu Dec 27 2018

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EST
FRIDAY...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect from 6 PM this evening to 2 AM EST
Friday.

* WINDS...South 15 to 25 mph with gusts up to 50 mph.

* TIMING...through this evening into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
4 follow-up statements
281 
WWUS71 KILN 280012
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
712 PM EST Thu Dec 27 2018

INZ066-073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082-
088-280700-
/O.EXA.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-
Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-Madison-Franklin OH-Licking-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Brookville, Batesville, Milan, 
Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, 
Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, London, 
West Jefferson, Plain City, Columbus, Newark, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
712 PM EST Thu Dec 27 2018

...WIND ADVISORY IN EFFECT UNTIL 2 AM EST FRIDAY...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect until 2 AM EST Friday.

* WINDS...South 15 to 25 mph with gusts up to 50 mph.

* TIMING...through this evening into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

INZ050-058-059-OHZ026-034-035-042>046-051>053-060-061-280700-
/O.CON.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, Eaton, 
Camden, Dayton, and Kettering
712 PM EST Thu Dec 27 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...South 15 to 25 mph with gusts up to 50 mph.

* TIMING...through this evening into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

HATZOS
246 
WWUS71 KILN 280231
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
931 PM EST Thu Dec 27 2018

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-
060-061-070-077-280345-
/O.CAN.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Mercer-Auglaize-Darke-Shelby-Miami-Preble-Montgomery-
Butler-Hamilton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Troy, Piqua, 
Tipp City, Eaton, Camden, Dayton, Kettering, Hamilton, 
Middletown, Fairfield, Oxford, and Cincinnati
931 PM EST Thu Dec 27 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory.

Strong wind gusts are no longer expected tonight. A few gusts to
around 20-30 MPH are still possible.

$$

KYZ097>100-OHZ026-044>046-052>056-062>065-071>074-078>082-088-
280700-
/O.CON.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/
Bracken-Robertson-Mason-Lewis-Hardin-Logan-Union OH-Delaware-
Champaign-Clark-Madison-Franklin OH-Licking-Greene-Fayette OH-
Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Kenton, Ada, Bellefontaine, 
Marysville, Delaware, Urbana, Springfield, London, 
West Jefferson, Plain City, Columbus, Newark, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Chillicothe, Logan, Milford, Georgetown, Mount Orab,
Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, 
Portsmouth, and Wheelersburg
931 PM EST Thu Dec 27 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...South 15 to 25 mph with gusts up to 50 mph.

* TIMING...through this evening into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

HATZOS
854 
WWUS71 KILN 280348
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1048 PM EST Thu Dec 27 2018

KYZ097-OHZ026-044>046-052>056-062>065-071-072-078>080-280500-
/O.CAN.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/
Bracken-Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison-
Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Warren-
Clinton-Clermont-Brown-Highland-
Including the cities of Augusta, Brooksville, Kenton, Ada, 
Bellefontaine, Marysville, Delaware, Urbana, Springfield, London,
West Jefferson, Plain City, Columbus, Newark, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Milford, Georgetown, Mount Orab, Hillsboro, 
and Greenfield
1048 PM EST Thu Dec 27 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory.

Strong wind gusts are no longer expected tonight. A few gusts to
around 20-30 MPH are still possible.

$$

KYZ098>100-OHZ073-074-081-082-088-280700-
/O.CON.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/
Robertson-Mason-Lewis-Ross-Hocking-Adams-Pike-Scioto-
Including the cities of Mount Olivet, Maysville, Vanceburg, 
Tollesboro, Chillicothe, Logan, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
1048 PM EST Thu Dec 27 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...South 15 to 25 mph with gusts up to 50 mph.

* TIMING...through this evening into tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

HATZOS
730 
WWUS71 KILN 280508
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1208 AM EST Fri Dec 28 2018

KYZ098>100-OHZ073-074-081-082-088-280615-
/O.CAN.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/
Robertson-Mason-Lewis-Ross-Hocking-Adams-Pike-Scioto-
Including the cities of Mount Olivet, Maysville, Vanceburg, 
Tollesboro, Chillicothe, Logan, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
1208 AM EST Fri Dec 28 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory.

Winds have dropped below wind advisory criteria and therefore the
wind advisory has been cancelled. Gusty winds will still continue
at times through the overnight hours and into the day on Friday.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 27, 12:28 PM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Dec 27, 12:28 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1228 PM EST Thu Dec 27 2018

.SYNOPSIS...
Warm and wet conditions are expected today through early Friday
before cooler and drier air settles in for this weekend.
Another system will provide rain on Monday before colder and
drier air returns to the region towards the middle of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Based on latest model guidance and radar echoes, have backed off
on timing of widespread rain showers. Still expect showers to
fill in by late this afternoon as explained below.

A strengthening and increasingly dynamic S/W across the central
plains will take on a negative tilt throughout the day today.
This will allow for widespread lift to overspread the Ohio
Valley throughout the afternoon hours, with isentropic lift
initially aiding in the development of a light band of rain
that will pivot northeast through the ILN FA during the first
part of the afternoon. This first band of pcpn may actually be
on a weakening trend as it translates through the region,
suggesting that rainfall amounts with this first shot should
generally be around a tenth or two.

By late in the afternoon, much stronger forcing and lift will
translate northeast through the heart of the Ohio Valley. Much
of this forcing/lift will come via a rather potent LLJ on the
order of 65+ kts. In fact, 925mb-850mb layer max wind speeds
may approach or even exceed 70kts between approximately 18z and
06z. This will induce a tremendous amount of lift that will
progress from SW IN through Ohio during the aforementioned time
frame. This will manifest itself in a more cohesive and
widespread band of rain that will progress through the ILN FA
from about 22z (west) through 04z (east). With the better
forcing/dynamics in place with this second round of pcpn
(opposed to the early afternoon one), heavier rain rates are
expected, especially if the cluster takes on more of a
convective structure. Several of the hi-res suite of solutions
continue to show a fine convective-like enhancement to the
reflectivity within this band, which certainly could result in a
brief period of heavier rain. However, even with this being
said, this will likely be a fairly quick shot of rain, with pcpn
likely to be ongoing for only 3-4 hours in one given location.
Rainfall with this secondary band will generally be around 1/2
inch south of the I-70 corridor, with slightly less further
north.

One thing to note with this second round of pcpn is the model
depiction of an unusually tight /but localized/ surface
pressure gradient on the immediate backside of the pcpn shield.
This feature has been noted for several consecutive runs and on
several different high-res model solutions and is likely the
manifestation of a pseudo meso high being developed within the
core of the heavier pcpn. The result of this is a very tight
surface pressure gradient on the immediate western/backside of
the precipitation that gradually moves east through east-central
Indiana and west- central Ohio and parts of the Miami Valley
from about 22z through 04z. Should this develop, could very well
see a several hour period where sustained winds approach 25 MPH
and gusts exceed 35 MPH in the aforementioned areas. This is
not to say that it will not be breezy elsewhere -- it certainly
will. In fact, sustained winds of 20 MPH with gusts to 30 MPH
will be common across the entire ILN FA during the second half
of the afternoon through the evening hours. With this being
said, one of the factors contributing to uncertainty in exactly
how high the surface winds are capable of getting to today is
the fact that model soundings have consistently shown a near
surface inversion /or at the very least an isothermal layer/
that should prevent /or at least inhibit/ some of the strong
winds associated with the LLJ from translating down to the
ground. Therefore, much of the breeziness for late afternoon
into the evening will be from the induced pressure gradient
rather than robust low level mixing. Either way, trends in low
level thermal profiles/mixing potential will continue to be
watched throughout the day to determine if the inversion will
hold or whether a short term wind advisory may be needed for the
late afternoon/evening time period.

Although the second round of more cohesive (and heavier) rain
will be exiting the ILN FA towards 04z, there still will be
quite a bit of lift pivoting through the region. As such,
anticipate that scattered showers /with an isolated rumble of
thunder possible in the SW/ will persist through at least the
middle of the night before the best forcing begins to pull away
toward daybreak Friday. There likely will be a little finger of
elevated instability nosing northward into the Tri-State area
from approximately 03z-09z, which could yield a few rumbles of
thunder with the scattered activity lingering during this time
period. As such, have added a slight chance of thunder across
southern/southwestern parts of the area to account for this
potential.

With increasingly strong southerly surface flow, temperatures
from around sunrise today will begin an upward journey that
likely will not conclude until the latter part of Friday
afternoon when the cold front finally begins to make its way
through the Ohio Valley. Highs today will top out around 50
degrees in central Ohio and around 55 degrees from southeastern
IN through northeastern KY. Temperatures will run a non diurnal
trace tonight, and will likely creep up through the conclusion
of the near term period. Temperatures by daybreak Friday will be
in the upper 50s area wide.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Although Thursday will feature the most active weather from this
system, the cold front will not actually begin to progress
through the ILN FA until Friday afternoon. As such, prefrontal
warming will allow temperatures to approach or even reach into
the lower 60s near and south of the Ohio River early Friday
afternoon before colder air begins to spill in from the west
late in the short term period.

The region will feel the effects of the wrap around dry air that
will nudge eastward into the Ohio Valley Friday morning. This
should create an environment where any shower activity remains
scattered to even isolated in nature after daybreak. Cannot
completely rule out a little bit of rain /especially for the
eastern half of the area/ during the day Friday, but some spots
will begin to dry out as modest westerly surface flow becomes
established by the afternoon. There is some concern that with
the aforementioned intrusion of drier air, and with gradually
steepening low level lapse rates during peak diurnal heating,
that near surface mixing could yield gusty winds again on
Friday. However, even at this time, wind gusts are not expected
to reach advisory level (could approach 35 MPH at times Friday
afternoon, especially along/north of the I-70 corridor).

Temperatures will top out in the upper 50s to lower 60s on
Friday before cooler air begins to filter in during the evening.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A shearing out mid level short wave will move across the southern
Great Lakes Friday night into Saturday. This will help push a
weakening cold front/surface trough south into our area through the
day on Saturday. However, forcing across our area will be weak and
with limited moisture, will maintain a dry forecast. Temperatures
will be near normal on Saturday with highs ranging from the mid 30s
in the northwest to the lower 40s across the southeast. Surface high
pressure will then build into the area Saturday night into Sunday so
will continue with dry conditions through the day on Sunday. Highs
on Sunday will be in the 40 to 45 degree range.

The models have come into better agreement with the mid level short
wave energy ejecting out of the southern Plains Monday into Tuesday,
with an associated surface low tracking up into the upper Ohio
Valley. This will allow for a chance of precipitation into our
southwest later Sunday night with widespread precipitation then
overspreading our area through Monday morning. Temperatures may drop
off early Sunday night and the level off in southerly flow. While
suppose a brief rain/snow mix may be possible near pcpn onset,
thermal profiles generally support rain with this system as highs on
Monday will range from the mid 40s across the northwest to the mid
50s in the southeast.

Pcpn will taper off Monday night as the surface low lifts off to the
northeast and a trailing cold front pushes east across our area.
High pressure and a colder airmass will build into the region
through mid week. Highs on Tuesday will depend on the timing of the
front and developing CAA as we could end up with some steady or
slowly falling temperatures. Will range highs from the mid 30s
northwest to the lower 40s in the southeast. Highs on Wednesday will
be much colder, ranging from the mid 20s in the northwest to the
lower 30s in the southeast.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Low pressure and a cold front will bring less than ideal flight
conditions. A very strong low level jet will result in wind
shear for about the first half of the forecast. Rain showers
will overspread all TAF sites, becoming moderate this evening.
Surface winds will gust over 30 knots this evening associated
with the band of moderate showers. Ceilings are expected to
fall to MVFR as the boundary layer moistens. Showers will depart
by the end of the forecast, with improvement to VFR possible at
CVG near the end of their 30 hour TAF.

OUTLOOK...MVFR ceilings will remain possible at times Friday through
Saturday. MVFR ceilings are possible again Sunday night into
Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...KC
NEAR TERM...KC/Coniglio
SHORT TERM...KC
LONG TERM...JGL
AVIATION...Coniglio
Hazardous weather outlook, Dec 27, 3:59 AM EST, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
359 AM EST Thu Dec 27 2018

INZ066-073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082-088-
280900-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
359 AM EST Thu Dec 27 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio,
Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-OHZ026-034-035-042>046-051>053-060-061-280900-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery-
359 AM EST Thu Dec 27 2018

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Sustained winds of up to 25 MPH with gusts in excess of 35 MPH will
be possible late this afternoon into the evening hours. Winds will
decrease after midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 27, 3:10 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
310 PM EST Thu Dec 27 2018

INZ066-073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082-
088-280700-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-
Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-Madison-Franklin OH-Licking-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Brookville, Batesville, Milan,
Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton,
Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger,
Independence, Newport, Alexandria, Owenton, Williamstown,
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville,
Mount Olivet, Maysville, Vanceburg, Tollesboro, London,
West Jefferson, Plain City, Columbus, Newark, Beavercreek,
Fairborn, Xenia, Washington Court House, Circleville, Lancaster,
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason,
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro,
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth,
and Wheelersburg
310 PM EST Thu Dec 27 2018

...Strong winds expected this evening...

Strong winds associated with vigorous low pressure are expected
this evening. Sustained winds of 25 mph with gusts to 40 mph may
knock down branches and disturb Christmas decorations. The strong
winds are forecast to subside after midnight as the system moves
east.

Nearby

Wind Advisories in Ohio, 2018Wind Advisories in Kentucky, 2018Wind Advisories in Indiana, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.